# SDR JJBA20250507030

- Difficulty date: March 9, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 48,952 hours, 32,238 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND WATER SERVICE TUBING ON FUSELAGE DOUBLER PLATE. BLENDED CORROSION ON WATER SERVICE DOUBLER PLATE. DIMENSIONS FOR THE BLEND OUT IS 1.5"X.75"X.25" ORIGINAL THICKNESS IS .063" REMAINING IS .038" AND IS DETERMINED TO BE OUT OF LIMITS. REMOVED DOUBLER AT WATER SERVICE AREA. FABRICATED NEW DOUBLER. APPLIED PROTECTIVE COATINGS TO NEW DOUBLER. INSTALLED NEW DOUBLER AT WATER SERVICE AREA ON FUSELAGE.
